MathSciNet Relay Station
MathSciNet bibliographic data
MR378354 65D15 (90C10)
Abdelmalek, Nabih N. An efficient method for the discrete linear $L\sb{1}$ approximation problem. Math. Comp. 29 (1975), 844–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement